# SDR CALA2021112202155

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 81,396 hours, 19,365 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H APU DOOR HAS HEAT DAMAGE FROM TAIL PIPE AND DRAIN MAST FIRE. DAMAGE (1) IS 2" ABOVE DRAIN MAST MEASURING 6" X 6" AND IS .125" DEEP. DAMAGE AREA (2) IS 3" AFT OF DRAIN MAST MEASURING 5" X 11" AND IS .125" DEEP. DAMAGE (3) IS 2" BELOW DRAIN MAST AND MEASURING 5" X 5" AND IS .125" DEEP. DAMAGE AREA (4) IS 2" FWD OF DRAIN MAST AND IS 3" X 5" AND IS .100" DEEP. LOG LOCKED FOR MAINTENANCE FERRY PURPLE K WAS USED ON  THE EXTERIOR R/H APU DOOR AT THE DRAIN MAST, THEN WASHED WITH WATER FROM FIRE DEP. PURPLE K WAS USED ONLY ON OUTSIDE OF DOOR. CLEANED AND  INSPECTED R/H APU DOOR AND DRAIN MAST FOR FIRE REMOVED RH APU ACCESS DOOR IN REF TO AMM TASK 52-48-21-000-801. ROTABLE PARTS CHANGE INFO ONLY. DAMAGE IAW AMM 49-11-00-206-021. FIRE DAMAGE NOTED AROUND DRAIN ADD EMP:U330982, U231804 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1014208  SN OFF 0138 MAST. APU REMOVAL IS REQUIRED FOR FURTHER INSPECTION OF APU COMPARTMENT FOR OTHER FIRE DAMAGE. DOOR, ASSY, APU  OFF 19-5248-9-0005 0138 ON 19-5248-9-0005 9550 VISUALLY EXAMINED THE APU COMPARTMENT AND ITS STRUCTURAL INSTALLED(NEW)SERVICEABLE RH APU ACCESS DOOR IN REF TO AMM COMPONENTS FOR SIGNS OF FIRE DAMAGE, NO DISCREPANCIES FOUND PER 52-48-05-404-007 & APU FIRE DETECTOR ELEMENT IN REF TO AMM AMM SUBTASK 49-11-00-216-023 26-15-02-424-010. ADD EMP:U330982, U231804 UNLOCKED THE LOGPAGE FOR UPDATE. LOCKED LOGPAGE AGAIN UNTIL DOOR IS REPLACED. REMOVED R/H APU DOOR ASSY AS SERVICABLE UNIT P/N 148N6660-30 . S/N 9550. REF 52-48-01. DOOR HAS
